# SDR YENA20130113014

- Difficulty date: January 13, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 32,885 hours, 11,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 041752
- Condition: Faulty
- Location: Cabin
- Part time: 32,880 hours, 11,480 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 654 SJU-TPA, DURING MAINTENANCE EMERGENCY LIGHTS TEST SHOWS EPSU 12 WL FAILED.  EPSU SELF-TEST SHOWS BATTERY FAULT.  REPLACED BATTERY AND RE-TEST GOOD.
